MAUDE Adverse Event Report: INTEGRA LIFESCIENCES SWITZERLAND SAR PROG VALVE INLINE W SG; CHPV WITH SG

INTEGRA LIFESCIENCES SWITZERLAND SAR PROG VALVE INLINE W SG; CHPV WITH SG
Model Number 823162
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in the reported incident is not available for evaluation.An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
This is 3 of 4 reports linked to mfg report numbers: 3013886523-2021-00580, 3013886523-2021-00581, 3013886523-2021-00583.It was reported four patients were implanted with hakim valve (id 823162) and developed hydromas (overdrain).The valves were set at 120mmh2o and then adjusted to the higher setting (140mmh2o) to resolve the hydroma.Patients symptoms were resolved after the programming reset.
 
Additional Manufacturer Narrative
Additional information received: (b)(6) 2021 - surgery.(b)(6) 2021 postoperative day 1 "ct" head looked okay.(b)(6) 2021- postoperative appointment, ambulation improved but "stm" (short term memory) loss did not.And wanted to consider dropping her setting so a "ct" head was ordered.(b)(6) 2021- "ct" head looked okay.(b)(6) 2021- postoperative appointment, shunt adjusted to 100, another "ct" head ordered.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
The hakim valve (id 823162) was not returned for evaluation (remains implanted), therefore, an evaluation of the device could not be performed.Lot number information has been provided; therefore, device history record (dhr) was reviewed, and no anomalies were found.The root cause(s) of the reported issue could not be determined, however, the possible root cause for ¿developed hydromas ( overdrained)¿ issue reported by the customer could be due to a wrong adjustment.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.

Brand Name
PROG VALVE INLINE W SG
Common Device Name
CHPV WITH SG
Manufacturer (Section D)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
rue girardet 29
le locle
SZ 
Manufacturer (Section G)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
ch-2400
le locle
SZ  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key13174566
Report Number3013886523-2021-00582
Device Sequence Number4561812
Product Code JXG
UDI-Device Identifier10381780519232
UDI-Public(01)10381780519232(17)250930(10)5038015
Combination Product (Y/N)N
PMA/510(K) Number
K041296
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/20/2025
Device Model Number823162
Device Catalogue Number823162
Device Lot Number5038015
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/16/2021
Supplement Date Received by Manufacturer01/17/2022
03/09/2022
Initial Report FDA Received Date01/06/2022
Supplement Report FDA Received Date02/04/2022
03/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/12/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown